# SDR UPS99830501

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 131
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FS -131, 8 BELOW THE SUBFLOOR, THE FRAME O/B FLANGE IS CRACKED AND CORRODED.  STOP DRILLED THE CRACK, REMOVED THE CORROSION, AND REPAIRED THE FRAME CAP IAW DH SK813-878.  FRAME CAP WITHIN LIMITS AFTER CORROSION REMOVAL IAW SRM 53-2-0.
